Skip to Main content Skip to Navigation
Journal articles

On Barriers in State and Input Constrained Nonlinear Systems

Abstract : In this paper, the problem of state and input constrained control is addressed, with multidimensional constraints. We obtain a local description of the boundary of the admissible subset of the state space where the state and input constraints can be satisfied for all times. This boundary is made of two disjoint parts: the subset of the state constraint boundary on which there are trajectories pointing towards the interior of the admissible set or tangentially to it; and a barrier, namely a semipermeable surface which is constructed via a minimum-like principle.
Document type :
Journal articles
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal-mines-paristech.archives-ouvertes.fr/hal-01509334
Contributor : François Chaplais <>
Submitted on : Sunday, April 16, 2017 - 9:44:50 PM
Last modification on : Wednesday, October 14, 2020 - 4:02:00 AM
Long-term archiving on: : Monday, July 17, 2017 - 12:26:54 PM

File

1302.1225v1.pdf
Files produced by the author(s)

Identifiers

Citation

José de Doná, Jean Lévine. On Barriers in State and Input Constrained Nonlinear Systems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (4), pp.3208 - 3234. ⟨10.1137/130908786⟩. ⟨hal-01509334⟩

Share

Metrics

Record views

209

Files downloads

286